Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 171, NWS St. Louis, MO

July 7, 2014Clinton County, Marion County, Washington County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2014, 3:15 PM CDT for Clinton County, Marion County, Washington County, Illinois. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 3:15 PM CDT (20:15 UTC)
Expired
Jul 7, 2014, 3:50 PM CDT
In force
35 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, IL, Marion County, IL, Washington County, IL

The radar

The Evansville,IN radar (KVWX), 115 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:16 PM CDTTSTM WND GST 493 Nw Walnut Hill, IL
Jul 7, 3:18 PM CDTTSTM WND DMGCentralia, ILTREE DOWN ON POWER LINE AS WELL AS NUMEROUS LARGE TREE LIMBS DOWN.
Jul 7, 3:22 PM CDTHAIL 1Selmaville, IL
Jul 7, 3:26 PM CDTTSTM WND GST 45Kell, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS53 KLSX 072015
SVRLSX
ILC027-121-189-072100-
/O.NEW.KLSX.SV.W.0171.140707T2015Z-140707T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
  EASTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 400 PM CDT

* AT 314 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF SALEM TO 6 MILES NORTHEAST OF
  OKAWVILLE...AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...CENTRALIA...NASHVILLE...CENTRAL CITY...WAMAC...IRVINGTON...
  HELM...ASHLEY...BRUBAKER...JUNCTION CITY...SELMAVILLE...NEW
  MINDEN...HOYLETON...IUKA...HUEGELY...CARTTER...WALNUT HILL...
  BEAUCOUP...KELL AND RICHVIEW.

THIS WARNING ALSO INCLUDES...
INTERSTATE 57 FROM EXIT 109 TO EXIT 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 8870 3847 8914 3821 8915 3821 8935
      3854 8958 3880 8886 3859 8869
TIME...MOT...LOC 2015Z 313DEG 43KT 3869 8889 3848 8945

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
2 follow-up statements
548 
WWUS53 KLSX 072044
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT MON JUL 7 2014

ILC027-189-072054-
/O.CAN.KLSX.SV.W.0171.000000T0000Z-140707T2100Z/
WASHINGTON IL-CLINTON IL-
344 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON AND EASTERN
WASHINGTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 3847 8870 3847 8914 3847 8915 3870 8914
      3880 8886 3859 8869
TIME...MOT...LOC 2044Z 313DEG 43KT 3845 8857 3824 8913

$$

ILC121-072100-
/O.CON.KLSX.SV.W.0171.000000T0000Z-140707T2100Z/
MARION IL-
344 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 400 PM CDT...

AT 343 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF HELM TO 6 MILES SOUTHEAST OF
ASHLEY...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

THIS WARNING ALSO INCLUDES...
INTERSTATE 57 FROM EXIT 109 TO EXIT 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 8870 3847 8914 3847 8915 3870 8914
      3880 8886 3859 8869
TIME...MOT...LOC 2044Z 313DEG 43KT 3845 8857 3824 8913

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
076 
WWUS53 KLSX 072050
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUL 7 2014

ILC121-072101-
/O.CAN.KLSX.SV.W.0171.000000T0000Z-140707T2100Z/
MARION IL-
350 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3847 8870 3847 8914 3847 8915 3870 8914
      3880 8886 3859 8869
TIME...MOT...LOC 2051Z 313DEG 43KT 3839 8849 3818 8905

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:12 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 7, 1:12 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
112 PM CDT Mon Jul 7 2014

.SHORT TERM:  (Through Late This Afternoon)
Issued at 428 AM CDT Mon Jul 7 2014

Weak cold front near a KCID-KSTJ line at 08z is forecast to drift
south and become stationary from northern Missouri into central IL
during the day today.

Potential convective trends are the main forecast problem today.
Initially for early this morning, concern is for potential
convection developing ahead of weak cold front, primarily from
forcing of the low level jet in advance of the boundary. While there
is almost no precip currently over the area, some of the explicit
hi-res models suggest some development (albeit spotty) this morning
and will keep low PoPs going due to this threat of "sunrise
surprise", with slightly higher PoPs over southern IL where forcing
of low level jet should be somewhat stronger.  Given the warm moist
airmass and the degree of instability that the AMS will attain
almost any areas along and south of the front will have some
potential for thunderstorms this afternoon.  However, there is very
good agreement in the explict solutions as well as the synoptic
models that the threat of convection will be greatest over southeast
sections of the CWA during the afternoon hours.  Greater PoPs in
this area seems reasonable since this part of the FA will be on the
eastern fringes of the warmer mid-level temps, with low level warm
advection providing the necessary lift of the very unstable airmass.
Third area of concern is elevated convection now forming over se NE.
Believe that main push of this activity will be to the southeast and
it will likely remain west of our CWA, so have not pin-pointed any
PoP threat associated with this feature in our CWA at this time.

Although large scale shear is quite weak, given the degree
of instability (MUCAPES 4000-5000 j/kg) a few of the storms this
afternoon may poise a pulse-type severe weather threat. Certainly,
the main severe weather concern will be tonight with the expected
MCS.  See the long-range discussion for more on this.

Outside of the thunderstorm threat, today is going to be a steamy
July day, with dewpoints pooling along the stalled frontal boundary
teaming up with the very warm AMS...progged to be in the 20-22C
range at 850 mb along and west of the Mississippi River.   I've gone
a bit higher than consensus guidance on dewpoints, which combined
with afternoon highs in the mid 90s will place the heat index in the
100-105 range from mid MO into and just southeat of STL metro...just
below advisory criteria.

Truett

.LONG TERM:  (Tonight through Sunday)
Issued at 428 AM CDT Mon Jul 7 2014

An MCS is expected to move east southeastward through the northern
half of our forecast area late this evening and overnight due to
strong low level warm air advection and moisture convergence on the
nose of a w-swly low level jet ahead of a shortwave dropping
southeastward into the region and over a cold front which will shift
slowly southeastward into central MO late tonight.  Plenty of
low-mid level moisture and instability with the NAM model increasing
tke K indices into the lower 40s over central MO by 06z Tuesday with
surface LI values only down to -5 to -6 in this region by this
time.  Low-mid level wind shear will be increasing tonight as a
50-60 kt mid level wind max drops southeastward into northwest MO by
12z Tuesday.  There will be the potential for damaging wind gusts,
possibly large hail, and definitely heavy rainfall with this
nocturnal MCS.  The best chance of severe weather and heavy rainfall
tonight should be along and north of Interstate 70.  The MCS should
gradually weaken and move east of our forecast area Tuesday morning
with scattered convection likely developing across southeast MO and
southwest IL Tuesday afternoon along the cold front.  This
convection should shift south southeast of the forecast area by late
Tuesday night as the cold front continues to move southeastward with
low level cold air advection and drying as a surface ridge builds
southeastward into our area behind the cold front.  Cooler and less
humid weather is expected for Tuesday night through Wednesday night
with 850 mb temperatures falling to around 12-15 degrees C across
our forecast area.  A warming trend will begin Thursday night and
Friday as the upper level trough over the Great Lakes region moves
east with rising upper level heights over our region along with
surface winds becoming southerly as the surface ridge shifts east of
the area.  Showers and storms may move across the northern half of
our forecast area on Friday due to low-mid level warm air advection
ahead of a shortwave moving east southeastward through the northern
Plains.  The GFS model builds an upper level ridge northeastward
into our area by Saturday morning.  The ECMWF model keeps the upper
level ridge suppressed further south due to shortwave energy
eventually digging an upper level trough over the Great Lakes region
on Sunday.  The ECMWF model would lead to a cooler and wetter
pattern for the weekend compared to the GFS model.  For now will
keep pops low and temperatures close to normal values for early to
mid July.

GKS

&&

.AVIATION:  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1235 PM CDT Mon Jul 7 2014

Focus will be TSRA this afternoon and tonight. A surface fnt
remains across the region. TSRA are expected to develop along and
just S of this fnt with SUS/CPS most likely to be impacted by
storms. Large TSRA complex still expected to develop across NEB/KS
region late this afternoon into the evening. This MCS is expected
to track SE impacting all terminals late this evening into the
early morning hours Tues. This MCS will be capable of producing
severe wind gusts in excess of 60 kts. TSRA shud diminish by
sunrise Tues with VFR conditions expected thru the morning.

Specifics for KSTL: Chances for TSRA continue thru this afternoon.
Still expect a large MCS to move thru the area during the early
morning hours Tues. Severe wind gusts in excess of 60 kts will be
possible with this MCS. TSRA shud diminish by sunrise leaving the
remainder of the TAF period as VFR.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 7, 5:08 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CDT MON JUL 7 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
508 AM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE
STORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT. THESE
SEVERE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS TONIGHT.

MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON
THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE
FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING.
SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI.

THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND
CONTINUE THROUGH SUNDAY.

MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE
MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR
FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE
AND ALONG THE ILLINOIS RIVER AT HARDIN.  PLEASE SEE THE
APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT SEVERE WEATHER AND HEAVY RAINFALL TO THE
NATIONAL WEATHER SERVICE.

GKS

In the hours before

Local storm report, Jul 7, 2:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     GODFREY                 38.97N  90.19W
07/07/2014                   MADISON            IL   TRAINED SPOTTER

            TREE REPORTED DOWN AT DOGWOOD AND VOLMER LANES IN
            GODFREY.

&&

GOSSELIN
Special weather statement, Jul 7, 2:38 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
238 PM CDT MON JUL 7 2014

ILZ064-065-069-070-074-100-101-072030-
BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-MARION IL-ST. CLAIR
IL-WASHINGTON IL-
238 PM CDT MON JUL 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...BOND...NORTHWESTERN
WASHINGTON...NORTHEASTERN ST. CLAIR...SOUTHERN FAYETTE...NORTHWESTERN
MARION AND SOUTHEASTERN MADISON COUNTIES UNTIL 330 PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VANDALIA TO TROY...
AND MOVING SOUTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SCOTT AFB...
  LEBANON...
  MASCOUTAH...
  NEW BADEN...
  BREESE...
  CARLYLE...
  SALEM...
  CENTRALIA...
  JAMESTOWN...
  BEAVER CREEK...

THIS STORM WILL AFFECT CARLYLE LAKE RECREATIONAL AREA.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 68.
INTERSTATE 57 FROM EXIT 116 TO EXIT 135.
INTERSTATE 64 IN ILLINOIS FROM EXIT 34 TO EXIT 61.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Jul 7, 2:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     HIGHLAND                38.74N  89.68W
07/07/2014  E40 MPH          MADISON            IL   TRAINED SPOTTER

            TORRENTIAL RAIN.

&&

GOSSELIN
Local storm report, Jul 7, 3:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
300 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLOOD            GREENVILLE              38.89N  89.40W
07/07/2014                   BOND               IL   AMATEUR RADIO

            MINOR STREET FLOODING IN TOWN.

&&

GOSSELIN
Local storm report, Jul 7, 3:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TSTM WND DMG     GREENVILLE              38.89N  89.40W
07/07/2014                   BOND               IL   AMATEUR RADIO

            BRANCHES AND POWER LINES DOWN IN TOWN.

&&

GOSSELIN
Local storm report, Jul 7, 3:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND GST     1 SSE TONTI             38.65N  88.97W
07/07/2014  M48 MPH          MARION             IL   AWOS

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:32 PM CDTRiver Flood WarningLSXSaint Clair10 days
Jul 7, 1:12 PM CDTSevere Thunderstorm WarningLSXJersey, Madison38 min
Jul 7, 1:16 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey29 min
Jul 7, 1:58 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison35 min
Jul 7, 6:42 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.